# SDR IPXA2017032115383

- Difficulty date: February 19, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Clamp
- Part number: AEA72991
- Condition: Missing
- Location: Pressure Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CENTER FUSELAGE RIGHT INTERMEDIATE PRESSURE PANEL INSTALLATION CLAMP IS MISSING.  FABRICATED REPLACEMENT CLAMP AND INSTALLED IAW  EA 0115310-01-A6709, REV  I/R AND EO MD11-5310-63645-A. (MAJOR)
